# SDR UALA2013031301487

- Difficulty date: March 12, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 65,709 hours, 24,347 cycles
- Engine: Iae V2527A5
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Condition: Sheared
- Location: Tow Lug
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PUSHBACK,  NLG LUG BOLTS SHEARED.  REPLACED NLG TOWING ATTACHMENT.
